# SDR CALA2025120411772

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 54,120 hours, 19,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS SLIDE APRON TOUCHING FLOOR ON RIGHT SIDE.  RESECURED APRON ON R1 DOOR IAW AMM 25-66-00-710-801,  NO DEFECTS NOTED, OK TO CONTINUE. VERIFIED R1 SLIDE DOOR REINSTALLATION IAW AMM 25-66-00-710-801.
